Duke Mathematical Journal

Asymptotic completeness for N4 particle systems with the Coulomb-type interactions

I. M. Sigal and A. Soffer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 71, Number 1 (1993), 243-298.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 81U10: $n$-body potential scattering theory
Secondary: 35P25: Scattering theory [See also 47A40] 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 47N50: Applications in the physical sciences


Sigal, I. M.; Soffer, A. Asymptotic completeness for $N \leq 4$ particle systems with the Coulomb-type interactions. Duke Math. J. 71 (1993), no. 1, 243--298. doi:10.1215/S0012-7094-93-07110-4. https://projecteuclid.org/euclid.dmj/1077289843

Export citation


  • [CFKS] H. Cycon, R. Froese, W. Kirsch, and B. Simon, Schrödinger Operators, with Application to Quantum Mechanics and Global Geometry, Texts and Monographs in Physics, Springer-Verlag, Berlin, 1987.
  • [Com] J.-M. Combes, Relatively compact interactions in many particle systems, Comm. Math. Phys. 12 (1969), 283–295.
  • [En] V. Enss, Quantum scattering theory for two- and three-body systems with potentials of short- and long- range, Schrödinger Operators (Como, 1984) ed. S. Graffi, Lecture Notes in Math., vol. 1159, Springer-Verlag, Berlin, 1985, pp. 39–176.
  • [Gr] G.-M. Graf, Asymptotic completeness for $N$-body short-range quantum systems: a new proof, Comm. Math. Phys. 132 (1990), no. 1, 73–101.
  • [Hör] L. Hörmander, The Analysis of Linear Partial Differential Operators IV, Grundlehren Math. Wiss, vol. 275, Springer-Verlag, Berlin, 1985.
  • [Ka1] T. Kato, Fundamental properties of Hamiltonian operators of Schrödinger type, Trans. Amer. Math. Soc. 70 (1951), 195–211.
  • [Ka2] T. Kato, Wave operators and similarity for some non-selfadjoint operators, Math. Ann. 162 (1965/1966), 258–279.
  • [Kit] H. Kitada, Asymptotic completeness of $N$-body wave operators I. Short-range quantum systems, Rev. Math. Phys. 3 (1991), no. 1, 101–124.
  • [Mo] E. Mourre, Operateurs conjugués et propriétés de propagation, Comm. Math. Phys. 91 (1983), no. 2, 279–300.
  • [Pe] P. Perry, Propagation of states in dilation analytic potentials and asymptotic completeness, Comm. Math. Phys. 81 (1981), no. 2, 243–259.
  • [RS]1 M. Reed and B. Simon, Methods of Modern Mathematical Physics II. Fourier Analysis, Self-adjointness, Academic Press, New York, 1975.
  • [RS]2 M. Reed and B. Simon, Methods of Modern Mathematical Physics III, Academic Press, New York, 1979.
  • [Sig1] I. M. Sigal, Mathematical questions of quantum many-body theory, Séminaire sur les équations aux dérivées partielles 1986–1987, École Polytech., Palaiseau, 1987, Exp. No. XXIII, 24.
  • [Sig2] I. M. Sigal, On long-range scattering, Duke Math. J. 60 (1990), no. 2, 473–496.
  • [SigSof1] I. M. Sigal and A. Soffer, The $N$-particle scattering problem: asymptotic completeness for short-range systems, Ann. of Math. (2) 126 (1987), no. 1, 35–108.
  • [SigSof2] I. M. Sigal and A. Soffer, Asymptotic completeness of multiparticle scattering, Differential Equations and Mathematical Physics (Birmingham, Ala., 1986) eds. I. W. Knowles and Y. Saito, Lecture Notes in Math., vol. 1285, Springer-Verlag, Berlin, 1987, pp. 435–472.
  • [SigSof3] I. M. Sigal and A. Soffer, Long-range many-body scattering. Asymptotic clustering for Coulomb-type potentials, Invent. Math. 99 (1990), no. 1, 115–143.
  • [SigSof4] I. M. Sigal and A. Soffer, Local decay and velocity bounds, preprint.
  • [SigSof5] I. M. Sigal and A. Soffer, Asymptotic completeness for Coulomb-type $3$-body systems, preprint, Princeton Univ, 1991.
  • [SS] A. G. Sigalov and I. M. Sigal, Description of the spectrum of the energy operator of quantum mechanical systems, Theoret. and Math. Phys. 5 (1970), 990–1005.
  • [SinMuth] K. Sinha and Pl. Muthuramalingam, Asymptotic evolution of certain observables and completeness in Coulomb scattering I, J. Funct. Anal. 55 (1984), no. 3, 323–343.
  • [Tam] H. Tamura, Propagation estimate for $N$-body quantum systems, Bull. Fac. Sci. Ibaraki Univ. Ser. A 22 (1990), 29–48.